# SDR AALA202103119007

- Difficulty date: March 10, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 57,342 hours, 33,394 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: EN ROUTE TO LGA, HYDRAULIC RESERVOIR LOW LEVEL. LOST GREEN HYDRAULIC SYSTEM. DIVERTED TO JFK FOR LONGER RUNWAY AND DECLARED EMERGENCY. PERFORMED MANUAL GEAR DEPLOYMENT PER PROCEDURES. AFTER LANDING NOTIFIED SERVICE GREEN SYSTEM LEAK. REPLACED CRACKED HYD LINE IAW AMM 20-21-11.
